# SDR USAA2012122400013

- Difficulty date: December 22, 2012
- Submitted: December 24, 2012
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- Aircraft time: 59,095 hours, 40,665 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6517684638
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR INSP VISIT - CRACK L1 DOOR SURROUND FRAME INTERCOSTAL FROM BS 294.5 TO BS 303.9, S12L.  REPAIRED L1 DOOR SURROUND FRAME INTERCOSTAL FROM BS 294.5 TO BS 303.9, S12L IAW EA 104480.
